# SDR FDEA201809252678

- Difficulty date: September 25, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 45,977 hours, 40,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210020801
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF THE CENTER FUEL TANK UNDER MDCC FLOOR FR47, B/W Y0 AND Y450 FOUND 1EA WEB CRACKED. REPLACED THE CRACKED WEB PER SRM 51-40-21. THIS IS A CATEGORY REPAIR. MINOR REPAIR IAW GMM 6-2-100.
